On a new notion of independence in universal algebras
Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 225-234
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_17_2_225_234,
author = {G. Gr\"atzer},
title = {On a new notion of independence in universal algebras},
journal = {Colloquium Mathematicum},
pages = {225--234},
year = {1967},
volume = {17},
number = {2},
doi = {10.4064/cm-17-2-225-234},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-225-234/}
}
G. Grätzer. On a new notion of independence in universal algebras. Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 225-234. doi: 10.4064/cm-17-2-225-234
Cité par Sources :